# SDR CALA2019090901512

- Difficulty date: September 9, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 101,967 hours, 21,800 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FWD GALLEY OVEN #102 WAS PRODUCING SMOKE FROM DEBRIS IN THE OVEN AND IS UNUSUALLY HOT. CREW SHUT DOWN EWRA CREW SHUT DOWN OVEN AND SMOKE STOPPED BUT HEAVY ODORS IN THE CAB IN REMOVED AND REPLACED OVEN 204 IAW AMM 25-34-00. ACCORDING TO AMM 05-51-58-910-801C1, STEP B6, EVENT WILL BE DISPOSITIONED. NO ODORS REMAINING. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1184535  SN OFF 0890 OVEN, SMALL, SG  OFF 99-2532-9-0003 0890 ON 99-2532-9-0003 0463. ACFT: 0103 LOGPAGE: 3248606, CORRECTION TO LP 3245352, REF LP 3245352, CREW STATED OVEN 102 BUT WAS ACTUALLY OVEN 204. ALSO OVEN 204 WAS STATED IN THE SMOKE AND ODOR FORM.
